# SDR DALA2023120409899

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN Y=1022 BETWEEN LONGERONS L-8L AND L-7L. SUMMARY OF NRC 00368: EXTERNAL FUSELAGE SKIN Y=1022 BETWEEN LONGERONS L-8L AND L-7L WAS REPAIRED PER ER/A 613350-14 REV ORIGINAL SECTION I: TEMPORARY REPAIR. TIME OF ACCOMPLISHMENT ACCOMPLISH SECTION II: THRESHOLD INSPECTION 28,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I, REPETITIVE INSPECTION AT INTERVAL 15,000 CYCLES. LOG PAGE #0090915 AND ACCOMPLISH SECTION III: PERMANENT REPAIR 52,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I: TEMPORARY REPAIR LOG PAGE #0090944. (LP #0091593)
